# SDR 2007UALA03436

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 20,682 hours, 8,050 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279318
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN JUST FWD OF DOOR 1R BROKEN UNSECURE.  REPLACED LIGHT ASSY.  OP CHECKS GOOD.
